# SDR CALA2025041803997

- Difficulty date: April 16, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N33203
- Make and model: Boeing 737824
- Aircraft serial: 30613
- Aircraft time: 76,472 hours, 28,476 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER COMPARTMENT FLOOR STRUCTURE IN WET AREA AT STA 987 FLOORBEAM UPPER CAP HAS CORROSION.  REMOVED CORRODED T-CAP AND REPAIRED WITH T-CHORD ANGLES AND STRAPS IAW B737-800 SRM 53-70-51-2R-4.
